# SDR ASAA2012121893481

- Difficulty date: December 18, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 22,160 hours, 7,080 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Unknown
- Location: Autoland
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND NOT SUCCESSFUL.  ACFT DRIFTED LEFT OF CENTER LINE WITH BOTH MAINS DURING FINAL 300 FT.  PERFORMED FIM 22-11, TASK 825.  NO RELATED AUTOLAND FAULTS ON EITHER FCC.  PERFORMED LAND VERIFY TEST NR 49 REF 22-11-00, CHECKED GOOD. NO DISCREPANCIES.  PERFORMED HGS SYSTEM TEST IAW SMM 34-36-00, ALL GOOD.
